advertisement
Question
Posted by: fxy | 2010/07/15

3 months injection &  still bleeding

hi doc in on the three month injection, and i have been bleeding ever since what can i do to stop the bleeding. i mean bleading 24/7 and on the second injection.
please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Go to your doctor or clinic. They will prescribe pills to stop the bleeding.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/07/17

Go to your doctor or clinic. They will prescribe pills to stop the bleeding.

Best wishes

Reply to gynaedoc
Posted by: PADIDO | 2010/07/15

I diagnosed with fibroids in 2001 and I had an operation in May the same year after some years I was told again that I have the growth. In 2008 I had another operation in May and during September I was bleeding so heavily that I couldn''t stand it.The operation was a hecserectomy and since then I bleed heavily and with big clots. The very same year in 2008 that I had the operation September I went for check and the doctor sent to have an X-Ray and I was told the growth now is the uterus and it makes me uncomfortable.

Reply to PADIDO

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement